# SDR CALA9700813

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 983-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK WITH CORROSION IN FUSELAGE TO FLOOR ANGLE AT STA 983 TO 996, LONGERON 19R.  THE CORRODED SECTION WAS REMOVED, FILLER AND UPPER AND LOWER ANGLE DOUBLERS WERE INSTALLED IAW SRM 53-05, FIGURE 25, SHEET 1.
